Kamagra Side Effectscertifiedpharmacist
Kamagra is a recently launched generic version of Viagra. It contains sildenafil citrate and acts to treat male impotence in the same mode as Viagra does. Buyers for Kamagra are increasing day by day as more people prefer Kamagra as an affordable alternative to treat erectile dysfunction. Even though priced cheaper than Viagra, the way Kamagra improves erection and Kamagra side effects remain the same.
What is the reason for Kamagra side effects?
The active ingredient of Kamagra, Sildenafil, has a significant impact on the blood circulation, body temperature and body hydration. Again, Sildenafil causes more blood to flow into specific areas than out and can affect the blood pressure. This action of Kamagra is the reason for Kamagra to cause several side effects. Apart from this, at times Kamagra purchased from certain manufacturers might contain adulterants which can also cause unnecessary reactions.
What Kamagra side effects are serious?
Kamagra side effects can be mild or severe depending on several other factors such as the health condition of the patient, and medicines he is currently taking etc. But usually Kamagra is well tolerated by most patients.
The most commonly reported Kamagra side effects are headache, flushing, rash on the face and neck, dizziness, running nose, indigestion and loose stools. These mild Kamagra side effects will go away on discontinuing the usage of Kamagra.
Kamagra side effects could also become serious and life threatening. Kamagra might cause vision or hearing loss, heart rate fluctuations, fainting, nose bleed, heart attack and even stroke. If you feel that you are getting any of these serious negative reactions of Kamagra, you should be contacting emergency medical care before it causes serious damage.
At times the erection caused by Kamagra might not go away with in four hours. Apart from this the erection will also be very painful. This is a dangerous Kamagra side effect which might cause serious and permanent damage to your penis. You should not take any more Kamagra tablets or Kamagra Oral Jelly and should be contacting your doctor immediately.
Does Kamagra have any other ingredient which can cause side effects?
Kamagra contains only Sildenafil citrate. But at times certain additives or adulterants might be added by mediocre quality manufacturers which can cause other side effects as per the ingredient.